# SDR CALA2025021402322

- Difficulty date: February 12, 2025
- Submitted: February 14, 2025
- Operation: Air carrier
- Aircraft: N17244
- Make and model: Boeing 737824
- Aircraft serial: 28954
- Aircraft time: 77,583 hours, 28,854 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543149
- Part serial: 22271H5659
- Condition: Cracked
- Location: Zone 200
- Part time: 5,361 hours, 2,485 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CA WINDOW HAD ELEC ARC IN FLIGHT. WINDOW BURNED AND DISCOLORED. CREW REPORTED ON CLIMB #1 WINDOW BEGAN ARCING AND THEN CRACKED. NO SMOKE OR ODOR REPORTED. CREW DID NOT NOTICE ANY WINDOW HEAT FAIL LIGHT. REMOVED CAPTAINS WINDOW PER AMM 56-11-11-000-801 ADD EMP:U118424 INSPECTED AND VERIFIED PROPER WINDOW TB TAP LOCATION REF AMM 30-41-21-000-801. REPLACED CAPTAINS NO. 1 WINDOW IN REFERENCE TO AMM 56-11-11-400-801 UP TO STEP 3.I.(16), OPERATIONAL TEST. SEALANT (PR1826 B1/4) APPLIED AT 0430 ON THE 13TH (4 HOUR CURE). CABIN PRESSURE LEAK TEST STILL NEEDED IN REFERENCE TO AMM WINDSHIELD, B73 OFF 99-5610-9-9001 7006 ON 99-5610-9-9001 9218  WINDSHIELD, B73  OFF 99-5610-9-9001 7006 ON 99-5610-9-9001 9218 05-51-91-790-801. ELOTO IS STILL CURRENTLY OPEN.PARTS USED: 99-5610-9-9001,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1332931  SN OFF 7006 COMPLETED CAPTAINS WINDOW CHANGE PER AMM 56-11-11-400-801 FROM ITEM 3 I 16 TO COMPLETION. ACCOMPLISHED PRESSURIZATION CHECK OF WINDOW, NO LEAKS OR SQUEELS NOTED...ALL ELOTO BREAKERS RESET..
